GENERALIZED KKM THEOREMS ON HYPERCONVEX METRIC SPACES WITH APPLICATIONS

Huang, Huwi-Ching, Chen, Chi-Ming, Chang, Tong-Huei . Taiwanese Journal of Mathematics 2008. 12 (9) :2363-2372

Locate this article in:

Bibtex

@article{CIS-482978,
  Author = {Huang, Huwi-Ching and Chen, Chi-Ming and Chang, Tong-Huei},
  Title = {GENERALIZED KKM THEOREMS ON HYPERCONVEX METRIC SPACES WITH APPLICATIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {9},
  Year = {2008},
  Pages = {2363--2372},
  Keywords = {}
}

Similar articles